MAUDE Adverse Event Report: RAYNHAM BACTISEAL BARIUM STRIPED PERIT; BACTISEAL PERITONEAL CATHETER

RAYNHAM BACTISEAL BARIUM STRIPED PERIT; BACTISEAL PERITONEAL CATHETER
Model Number NS0339
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2022-00543.A facility reported a certas valve (id 828804) was implanted via unknown shunt on unknown date / setting.The valve was used with the silascon lumbar catheter (manufactured by kaneka, product code: 702-jj).And bactiseal peritoneal catheter (id ns0339 serial; unk).On (b)(6) 2022, the patient presented with disorientation and shunt imaging was performed.Ventricular enlargement was observed; therefore, shunt obstruction was suspected, and lumber catheter rupture was also confirmed the valve was removed and replaced on (b)(6) 2022.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The bactiseal peritoneal catheter (id ns0339 serial;unk) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defects were noted.The catheter was irrigated no occlusions noted.The catheter was leak tested no leaks noted.No root cause could be determined as the technician could not confirm any problem with the catheter at the time of investigation.The possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the catheter, at the time of investigation the no functional issues were noted with the catheter.

Brand Name
BACTISEAL BARIUM STRIPED PERIT
Common Device Name
BACTISEAL PERITONEAL CATHETER
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15753855
Report Number3013886523-2022-00544
Device Sequence Number2983728
Product Code JXG
UDI-Device Identifier10886704045168
UDI-Public10886704045168
Combination Product (Y/N)N
PMA/510(K) Number
K031123
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS0339
Device Catalogue NumberNS0339
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown